Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Child suffering from leg pain, headache and nausea. Cause for Pain?

Hi my six year old daughter has been suffering from leg and arm pains for a while,i took her to our local dr who said it was most probs just growing pains and i agreed. But just lately shes getting them anything up to6 times a day along with headache and nausea then at night hardly sleeping due to the pain i m going to take her to the drs again but would like someone else s opinion thankyou
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Around this age growing pains are common and most probably during the nights and nothing to worry as they will subside without any problems and without any treatment. You can give multivitamine and calcium supplementation after consulting your doctor. For headcahe and nausea the causes of them should be looked into? Is she having fever or pain abdomen? How is her vision? Any history of migraine is there in family or in the past?
So consult your doctor for further help.
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor